Anadin Extra Aspirin, Paracetamol & Caffeine Headaches & Migraines Triple Action - 8 Caplets

£1.29
Out of stock
Overview
[]
Hurry Up!! Only 0 Qty left in stock
For relief from: Headache, Migraine, Period Pain, Back Pain, Muscle ache & pain, Rheumatic pain, Fever, Toothache, Cold & Flu symptoms. Also provides relief from: lower back pain, stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and sore throat. Each flim coated tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.
More Information
SKU ANADINEXTRATABLETS
Write Your Own Review
You're reviewing:Anadin Extra Aspirin, Paracetamol & Caffeine Headaches & Migraines Triple Action - 8 Caplets
Your Rating